American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Riikka Kangaslampi, Kirsi Peltonen and Jang-Mei Wu. Uniformly quasiregular maps with toroidal Julia sets. Conform. Geom. Dyn. 16 (2012) 81-88.
Abstract, references, and article information   
View Article: PDF

[2] Laura Astola, Riikka Kangaslampi and Kirsi Peltonen. Lattès-type mappings on compact manifolds. Conform. Geom. Dyn. 14 (2010) 337-367. MR 2746722.
Abstract, references, and article information   
View Article: PDF

[3] M. T. Mustafa. Restrictions on harmonic morphisms. Conform. Geom. Dyn. 3 (1999) 102-115. MR 1716571.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1